×

zbMATH — the first resource for mathematics

Normal bases in Galois extensions of number fields. (English) Zbl 0175.04502

MSC:
11R33 Integral representations related to algebraic numbers; Galois module structure of rings of integers
11R32 Galois theory
11R18 Cyclotomic extensions
PDF BibTeX XML Cite
Full Text: DOI Euclid
References:
[1] E. Artin and J. Tate, Classfieldtheory, Harvard (1961).
[2] P.G.L. Dirichlet and R. Dedekind, Vorlesungen ber Zahlentheorie, 4th ed., supplement 11, Friedr. Vieweg und Sohn (1894).
[3] A. Frhlich, The module structure of Kummerextensions overDedekind domains, J. reine angew. Math. 209 (1962), 39-53. · Zbl 0105.02901 · doi:10.1515/crll.1962.209.39 · crelle:GDZPPN002179474 · eudml:150513
[4] D. Hubert, Gesammelte Abhandlungen, vol. 1, Chelsea (1965). (Die Theorieder algebraischen Zahlkrper, Jahresber. der Deutsch. Math. Ver. 4 (1897), 175-546).
[5] S. Kuroda and S. Uom, Root numbers associated with normalbases (in preparation).
[6] H-W. Leopoldt, Uber die Hauptordnungder ganzen Elementeeines abelschen Zahlkrpers, J. reine angew. Math. 201 (1959), 119-149. · Zbl 0098.03403 · doi:10.1515/crll.1959.201.119 · crelle:GDZPPN002178206 · eudml:150390
[7] E. Noether, Normalbasisbei Krpern ohnehhere Verzweigung, J. reine angew. Math. 167 (1931), 147-152. · Zbl 0003.14601 · doi:10.1515/crll.1932.167.147 · crelle:GDZPPN002172038 · eudml:149800
[8] D.S. Rim, Modulesoverfinitegroups, Ann. of Math. 69 (1959), 700-712. · Zbl 0092.26104 · doi:10.2307/1970033
[9] A. Speiser, Gruppendeterminante undKrperdiskriminante, Math. Ann. 77 (1916), 546-562. · JFM 46.0182.05 · doi:10.1007/BF01456968
[10] E. Weiss, Algebraic number theory, McGraw-Hill (1963). · Zbl 0115.03601
[11] H. Yokoi, On the ring of integers in an algebraic numberfieldas a representation module ofGalois group, Nagoya Math. J. 16 (1960), 83-90. · Zbl 0119.27703
[12] H. Yokoi, A cohomological investigationof the discriminant of a normal algebraic number field, Nagoya Math. J. 27 (1966), 207-211. University ofMaryland College Park, Maryland · Zbl 0143.06702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.